Classical approach to Ramanujan’s modular equations of septic degree

Abstract

In this paper, we prove six Ramanujan’s modular equations of septic degree by employing Ramanujan’s \(_1\psi _1\) summation formula and certain theta function identities.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Berndt, B.C.: Ramanujan’s Notebooks, Part III. Springer, New York (1991)

    Google Scholar 

  2. 2.

    Liu, Z.-G.: An extension of the quintuple product identity and its applications. Pac. J. Math. 246, 345–390 (2010)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Ramanujan, S.: Notebooks, vol. 2. Tata Institute of Fundamental Research, Bombay (1957)

    Google Scholar 

  4. 4.

    Vasuki, K.R., Veeresha, R.G.: On Ramanujan’s modular equation of degree 7. J. Number Theory 153, 304–308 (2015)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Vasuki, K.R., Veeresha, R.G.: Ramanujan’s Eisenstein series of level 7 and 14. J. Number Theory 159, 59–75 (2016)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

Authors would like to thank the anonymous referee for the valuable comments.

Author information

Affiliations

Authors

Corresponding author

Correspondence to K. R. Vasuki.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Vasuki, K.R., Mahadevaswamy Classical approach to Ramanujan’s modular equations of septic degree. Ramanujan J 51, 553–561 (2020). https://doi.org/10.1007/s11139-018-0118-4

Download citation

Keywords

  • Ramanujan’s general theta function
  • Modular equation

Mathematics Subject Classification

  • 11F20
  • 33C05